Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 29, NWS Tallahassee, FL

February 6, 2020Lafayette County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 6, 2020, 6:53 PM EST for Lafayette County, Madison County, Taylor County, Florida. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 6:53 PM EST (23:53 UTC)
Expired
Feb 6, 2020, 8:00 PM EST
In force
67 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lafayette County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 95 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 8:00 PM ESTTSTM WND DMGSalem, FLSEVERAL TREES DOWN IN TAYLOR COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 12:17 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WUUS52 KTAE 062353
SVRTAE
FLC067-079-123-070100-
/O.NEW.KTAE.SV.W.0029.200206T2353Z-200207T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
653 PM EST Thu Feb 6 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Western Lafayette County in Big Bend of Florida...
  Taylor County in Big Bend of Florida...
  Madison County in Big Bend of Florida...

* Until 800 PM EST.

* At 653 PM EST, severe thunderstorms were located along a line
  extending from near Madison to 14 miles southwest of Perry to 26
  miles west of Steinhatchee to 66 miles south of St George Island,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mayo, Madison, Perry, Lee, Pinland, Jug Island, Ebb, Clara,
  Buckville, Pinetta, Dekle Beach, Jack Lee Island, Foley, Salem,
  Hanson, Perry-Foley Airport, San Pedro Junction, Hampton Springs,
  Sirmans and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2982 8329 2982 8332 2979 8332 2954 8348
      2960 8349 2969 8363 2986 8373 2999 8397
      3004 8398 3064 8340 3064 8331 3060 8326
      3047 8324 3042 8322 3039 8317 3025 8325
      3011 8323 3009 8311
TIME...MOT...LOC 2353Z 230DEG 52KT 3040 8338 3000 8380 2974 8382 2876
8450

HAIL...<.75IN
WIND...60MPH
 
$$

15-HARRIGAN
1 follow-up statement
904 
WWUS52 KTAE 070015
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
715 PM EST Thu Feb 6 2020

FLC067-079-123-070100-
/O.CON.KTAE.SV.W.0029.000000T0000Z-200207T0100Z/
Lafayette FL-Taylor FL-Madison FL-
715 PM EST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR WESTERN LAFAYETTE...TAYLOR AND EASTERN MADISON COUNTIES...

At 715 PM EST, severe thunderstorms were located along a line
extending from Jennings to 7 miles northeast of Perry to 20 miles
northwest of Steinhatchee to 61 miles southeast of St George Island,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mayo, Madison, Perry, Lee, Pinland, Jug Island, Clara, Buckville,
Pinetta, Dekle Beach, Jack Lee Island, Foley, Salem, Hanson,
Perry-Foley Airport, San Pedro Junction, Hampton Springs, Cedar
Island, Fish Creek and Cooks Hammock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for Big Bend of
Florida...and south central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2982 8329 2982 8332 2979 8332 2954 8348
      2960 8349 2969 8363 2996 8377 3064 8336
      3064 8331 3060 8326 3055 8326 3042 8322
      3039 8317 3035 8319 3035 8321 3032 8321
      3025 8325 3011 8323 3009 8311
TIME...MOT...LOC 0015Z 230DEG 52KT 3060 8310 3020 8352 2994 8354 2896
8423

HAIL...<.75IN
WIND...60MPH
 
$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 6:48 PM EST, 5 minutes earlier.

Area forecast discussion, Feb 6, 6:48 PM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
648 PM EST Thu Feb 6 2020

.AVIATION...
[Through 00Z Saturday]

A line of +TSRA persists across the eastern portion of the
forecast area, with a mix of SHRA/-TSRA spreading back to the
west. Conditions have generally been IFR/LIFR, though are now
gradually improving from west to east. This trend will continue
as conditions become MVFR tonight, then VFR by early to mid
morning. Winds will stay elevated overnight, with gusty
conditions persisting through tomorrow afternoon.

&&

.PREV DISCUSSION [319 PM EST]...

.NEAR TERM [Through Tonight]...

Unidirectional flow has allowed for morning convection to become
more linear this afternoon. A lull in deep level forcing and poor
lapse rates are believed to be responsible for the temporary downward
trend in convective intensity. However, a shortwave pivoting through
the northwest Gulf, and a nose of more favorable lapse rates in the
northeast Gulf favor intensification of the line as it continues
east through the Big Bend and south Georgia. The main threat
continues to be damaging straight line winds, with a few tornadoes
being a lesser threat. Non-convective wind gusts over 40 mph should
continue ahead of the line through the remainder of the day. Under
the influence of strong CAA, temperatures will be driven down into
the upper 30s to low 40s for much of the region overnight.

.SHORT TERM [Friday through Saturday night]...

High pressure will build over the area on Friday and move east of
the area this weekend. The upper level long-wave trough will
deamplify on Friday with zonal flow in place across the Gulf Coast
states by Saturday night. Friday will be a chilly day with highs in
the 50s. Friday night could be cold enough for patchy frost in the
normally coldest rural locations. Saturday will see temperatures
rebound to seasonal levels with highs in the 60s.

.LONG TERM [Sunday Through Thursday]...

High pressure to our east will keep things dry on Sunday. A front
will approach on Monday and then stall north of the region for much
of the week. The proximity of this front and a warm humid air mass
will keep rain chances in the forecast from Monday through Thursday.
A few thunderstorms will be possible on Monday and Tuesday.
Temperatures will be above normal through the period with daytime
highs in the 70s each day.

.MARINE...

Occasional gale-force gusts will continue as winds shift to the west
behind a cold front this evening. Winds will decrease on Friday,
dropping below headline criteria by late afternoon as high pressure
moves into the area. Winds and seas will then remain low until
easterly winds increase to cautionary levels on Sunday. Winds will
decrease once again as they become onshore for Monday and Tuesday.

.FIRE WEATHER...

Aside from possible high dispersions the next few afternoons, there
are no fire weather concerns.

.HYDROLOGY...

An additional 1 to 3 inches of rain is expected across the area
today. This results in storm totals of 4 to 6 inches in the western
half of the region and 2 to 4 inches of rain elsewhere. These
rainfall amounts will result in the potential for flash flooding
during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch remains in effect for these areas.

Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.

For coastal flood interests, high tide today in Apalachee Bay is
around 130 pm ET, with an additional high tide late tonight. Should
the system be a little slower than predicted, the period of highest
surge could overlay this last high tide and result in moderate
coastal flooding. This is possible, mainly from the Steinhatchee
River southward. That being said, the latest guidance, both PETSS
and deterministic ESTOFS/ETSS data suggest that the maximum water
levels in Apalachee Bay will be between 2 and 3 feet MHHW, which is
on the higher side of our coastal flood advisory criteria, and a
coastal flood advisory is in effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   43  57  36  65  41 /  90   0   0  10   0
Panama City   43  56  45  65  48 /  50   0  10   0   0
Dothan        38  53  38  64  42 /  50   0   0  10   0
Albany        42  52  36  62  41 /  90   0   0  10   0
Valdosta      44  55  36  64  41 / 100   0   0   0   0
Cross City    51  59  37  66  42 / 100   0   0   0   0
Apalachicola  47  55  44  63  48 /  90   0   0  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 PM EST this evening for Gadsden-Inland
     Franklin-Inland Jefferson-Inland Wakulla-Leon-Liberty-
     Madison.

     Wind Advisory until 7 AM EST /6 AM CST/ Friday for Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.

     Coastal Flood Advisory until 3 AM EST Friday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     High Rip Current Risk through Friday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 3 PM EST /2 PM CST/ Friday for Coastal
     Bay-Coastal Gulf-South Walton.

     Wind Advisory until 9 PM EST this evening for Inland Dixie-
     Inland Taylor-Lafayette.

GA...Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
     Lanier-Lee-Lowndes-Mitchell-Terrell-Thomas-Tift-Turner-
     Worth.

AL...None.
GM...Gale Warning until 10 AM EST /9 AM CST/ Friday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

NEAR TERM...Harrigan
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Humphreys
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Godsey

In the hours before

Local storm report, Feb 6, 3:19 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     MALONE                  30.96N 85.16W
02/06/2020                   JACKSON            FL   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN MALONE, FL. REPORT
            CAME FROM MEDIA. TIME ESTIMATED BY RADAR.

&&

WD
Local storm report, Feb 6, 3:26 PM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     1 SE BLUE SPRING        30.78N 85.13W
02/06/2020                   JACKSON            FL   PUBLIC

            1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

0235 PM     NON-TSTM WND DMG TIFT COUNTY             31.46N 83.54W
02/06/2020                   TIFT               GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MULTIPLE TREES
            DOWN AHEAD OF THE SQUALL LINE IN TIFT COUNTY
            WITH STRONG PRE-THUNDERSTORM WINDS. WINDS
            ESTIMATED AROUND 40 MPH AT TIME OF REPORT.

0230 PM     NON-TSTM WND DMG 2 S SYLVESTER           31.50N 83.84W
02/06/2020                   WORTH              GA   AMATEUR RADIO

            HWY 33 SOUTH OF SYLVESTER, NUMEROUS TREES
            DOWN, MINOR ROAD BLOCKAGE, AND POSSIBLE TREE
            ON HOUSE.

&&
Local storm report, Feb 6, 3:55 PM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     NON-TSTM WND DMG 6 S MOODY AFB           30.90N 83.20W
02/06/2020                   LOWNDES            GA   EMERGENCY MNGR

            TREE TOPS ON VALDOSTA HWY ARE BEING BLOWN
            OUT IN THE ROAD ALONG HIGHWAY 221 BETWEEN
            VALDOSTA/LAKELAND.

0315 PM     NON-TSTM WND DMG 2 SSW LAKE JACKSON      30.51N 84.34W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN BLOCKING NORTHBOUND MONROE (US-27)
            AROUND PERKINS RD.

0300 PM     NON-TSTM WND DMG 1 ENE ALBANY            31.58N 84.16W
02/06/2020                   DOUGHERTY          GA   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN ACROSS
            DOUGHERTY COUNTY.

&&
Local storm report, Feb 6, 4:45 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MICCOSUKEE              30.59N 84.05W
02/06/2020                   LEON               FL   PUBLIC

            TREE ACROSS ROADWAY IN THE AREA OF
            MICCOSUKEE RD/MOCCASIN GAP, 1/4 MILE NORTH
            OF WASTE COLLECTION.

0350 PM     TSTM WND DMG     1 NNE BAUM              30.50N 84.09W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON BAUM RD.

&&
Local storm report, Feb 6, 6:00 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 SW FOREST MEADOWS PAR 30.52N 84.29W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON TRANSFORMER.

0540 PM     TSTM WND DMG     3 E ORCHARD POND        30.59N 84.28W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ORCHARD POINT PWKY AND N MERIDAN
            ROAD.

0535 PM     TSTM WND DMG     1 SSW MISSION SAN LUIS  30.44N 84.33W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN, POSSIBLY OVER PENSACOLA ST AND
            WHITE DR.

0530 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.38W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DAMAGE TO A HOME, CAUSED SOME ROOF
            DAMAGE.

0530 PM     TSTM WND DMG     1 SW CRAWFORDVILLE      30.17N 84.39W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DOWN ON HARVEY MILL RD AND CAR STRUCK
            TREE.

0415 PM     TSTM WND DMG     1 N VADA                31.10N 84.42W
02/06/2020                   MITCHELL           GA   FIRE DEPT/RESCUE

            TREE DOWN OVER A COUNTY ROAD. MULTIPLE POWER
            OUTAGES ACROSS THE COUNTY.

&&
Local storm report, Feb 6, 6:27 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 SSE INDIAN HEAD ACRES 30.41N 84.25W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREES DOWN ON ROAD.

0610 PM     TSTM WND DMG     1 WSW SOUTHWOOD         30.38N 84.24W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREES DOWN ON CAPITAL CIRCLE.

0545 PM     TSTM WND DMG     2 SSW CRAWFORDVILLE     30.15N 84.38W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DOWN CRAWFORDVILLE HIGHWAY NEAR TRUMPET
            LANE.

0435 PM     NON-TSTM WND DMG 1 SSE MASSEE            31.18N 83.35W
02/06/2020                   COOK               GA   EMERGENCY MNGR

            *** 1 INJ ***
            TREE FEEL THROUGH A HOUSE AND REPORTEDLY
            INJURED THE PERSON INSIDE.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:23 PM ESTCoastal Flood AdvisoryTAEDixie, Franklin, Jefferson, Taylor, Wakulla30 hr
Feb 6, 1:29 AM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more20 hr
Feb 6, 3:38 AM ESTRiver Flood WarningTAEWalton15 hr
Feb 6, 7:58 AM ESTRiver Flood WarningTAEHolmes, Washington21 days
Feb 6, 7:58 AM ESTRiver Flood WarningTAEWalton, Washington8 days
Feb 6, 7:58 AM ESTRiver Flood WarningTAEJackson32 hr
Feb 6, 10:07 AM ESTSpecial Marine WarningTAE113 min
Feb 6, 11:03 AM ESTSpecial Weather StatementTAEHolmes, Walton57 min
Feb 6, 11:36 AM ESTSevere Thunderstorm WarningTAEWalton, Washington39 min
Feb 6, 11:39 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton51 min
Feb 6, 12:22 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington38 min
Feb 6, 12:30 PM ESTSevere Thunderstorm WarningTAEWalton30 min
Feb 6, 12:33 PM ESTSpecial Marine WarningTAE3 hr
Feb 6, 1:22 PM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington53 min
Feb 6, 2:58 PM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty62 min
Feb 6, 3:43 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon47 min
Feb 6, 4:02 PM ESTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more58 min
Feb 6, 4:22 PM ESTSpecial Marine WarningTAE113 min
Feb 6, 4:47 PM ESTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla73 min
Feb 6, 5:52 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla68 min
Feb 6, 6:07 PM ESTSpecial Marine WarningTAE113 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.